# SDR UALA2012081604568

- Difficulty date: August 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,127 hours, 22,504 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Part number: 211734220
- Part serial: 150
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU RUN LIGHT ON WITH APU NOT ON AND THEN FAULT LT WHEN RUN LT OUT.  REPLACED APU CONTROL UNIT.  STARTED APU, BUT AUTO SHUTDOWN AT 95 PERCENT.  APUC RECORDED "LOW OIL PRESS".
